Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Want to delay periods. Took Primolut-N. Should I continue the tablets?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5698 Questions
Question
I want to delay my period as I am going on a holiday. My period was supposed to start on 24th however it has lightly begun and I took a dose of Primolut-N at night yesterday. Can I continue the same tablet 3 times for the next 5 days? Or is there any other medicine I should take and what dose. Please suggest. Thanks
Posted Thu, 7 Nov 2013 in Women's Health
 
 
Answered by Dr. Aarti Abraham 34 minutes later
Brief Answer:
CAN TRY DOING IT, NO GUARANTEE AS PERIOD HAS BEGUN

Detailed Answer:
Hello
Thanks for your query.
Once the period has actually begun, Primolut - N generally does not stop it.
However, you have no other option now, as no medication would actually stop a period.
So, you can try continuing taking the same tablet thrice a day for the next 5 days.
Please let me know around what dates you want to avoid bleeding, so I could guide you better.
Also, primolut - N is a prescription drug, and it is recommended to take it only after a proper gynecological evaluation.
All the best.
Looking forward to hearing from you.
Above answer was peer-reviewed by
 
Follow-up: Want to delay periods. Took Primolut-N. Should I continue the tablets? 11 minutes later
I want to stop the bleeding from 20th to 25th.
 
 
Answered by Dr. Aarti Abraham 25 minutes later
Brief Answer:
CONTINUE PRIMOLUT

Detailed Answer:
Hi
In that case, the ONLY option for you to try is to continue taking the Primolut - N thrice a day, and if the flow stops, then continue taking it till the 25th.
All the best.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor